# SDR 4DPA2025010600001

- Difficulty date: January 6, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N914JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 44,137 hours, 33,862 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 42055
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- AIR RETURN TO BCT DUE TO LG AIR/GRND FAIL. CORR ACTION MX REMOVED NOSE WOW HARNESS W019 (PN:145-21495-403), SN:NA AND INSTALLED A CUSTOMER SUPPLIED “REPAIRED” HARNESS W019 (PN:145-21495-403), SN:NA   REMOVED NOSE WOW SWITCH (PN:80-057-01), SN:42055 AND ISTALLED A CUSTOMER SUPPLIED “TESTED” SWITCH (PN:80-057-01), SN:24868.  GAINED ACCESS TO LEFT AND RIGHT MLG WOW WIRING HARNESS. REMOVED L/H W510 PROXIMITY SWITCH P/N80-057-01 S/N 1711 AND INSTALLED CUSTOMER SUPPLIED 'TESTED"  PROXIMITY SWITCH P/N80-057-01 S/N 1329 . REMOVED R/H W510 PROXIMITY SWITCH P/N80-057-01 S/N NA AND INSTALLED CUSTOMER SUPPLIED 'NEW" PROXIMITY SWITCH P/N80-057-01 S/N 1714 REMOVED RH W510 (PN:145-21586-406 SN:N/A) AND INSTALLED A CUSTOMER SUPPLIED "NEW" HARNESS (PN:145-21586-405 SN:JSX24-109). REMOVED RH W509 (PN:145-21585-405 SN:N/A) AND INSTALLED A CUSTOMER SUPPLIED "NEW" HARNESS (PN:145-21585-405 SN:N/A). REMOVED LH W510 (PN:145-21586-405 SN:N/A) AND INSTALLED A CUSTOMER SUPPLIED "REPAIRED" HARNESS (PN:145-21586-405 SN:N/A).  REMOVED LH W509 (PN:145-21585-405 SN:N/A) AND INSTALLED A CUSTOMER SUPPLIED "REPAIRED" HARNESS (PN:145-21585-405 SN:N/A).  PERFORMED VARIOUS SATISFACTORY OPS CHECKS.RESTORED AIRCRAFT TO ORIGINAL CONFIGURATION. NOSE PROXIMITY SWITCH  P/N80-057-01, OFF S/N 42055 ; ON: 24868 NOSE HARNESS PN:145-21495-403#1 W510 PN:145-21586-405, NSN#1 W509 PN:145-21585-405, NSN#1 PROX SENSOR PN:80-057-01, OFF SN:1711;  ON SN:1329#2 W510 PN:145-21586-405, NSN#2 W509 PN:145-21585-405, NSN#2 PROX SENSOR PN:80-057-01, OFF SN: NA; ON SN:1714. CHECKED CONTINUITY FOR RELATED RELAYS. VISUALLY INSPECTED HARNESS FOR WOW PROX SWITCHES ON BOTH MAINS AND NOSE.  TESTED ALL WOW PROX SWITCHES. #1 ON THE RIGHT MAIN AND #2 ON THE LEFT MAIN FAILED REMOVED AND REPLACED WITH NEW WOW PROX SWITCHES P/N 80-527-01. PERFORMED AIR/GROUND SYSTEM OPS CHECK. CHECKED GOOD. NO DEFECTS AT THIS TIME.
